# SDR SWAA096193

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 70,729 hours, 59,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6556685
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING INSERT CORRODED.  REMOVED AND REPLACED FITTING ASSY PER MM.
